# SDR COM11879

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019230001
- Condition: Corroded
- Location: Fuselage
- Part time: 15,278 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED SEVERE CORROSION TO THE LOWER FUSELAGE SKIN AT FRAME 21, BETWEEN STRINGERS 21L AND 21R.  THE DAMAGED AREA WAS REMOVED AND AN EXTERNAL DOUBLER AND FILLER REPAIR WAS INSTALLED PER AERODESIGN REPORT NR 1437-2.
